Reply To: Odd die-off symptom?

Home The Candida Forum Candida Questions Odd die-off symptom? Reply To: Odd die-off symptom?

#101680

Cheesey
Member
Topics: 37
Replies: 245

Able900;40182 wrote:
Strange, as many members as I’ve known to use Ashwagandha, you’re the first I’ve seen who experienced this very rare but possible side effect. It’s described as a “wired-edgy” feeling in the body.

It may have the opposite effect if it’s possible to lower the amount. How much of the Ashwagandha are you now taking? Please give me the ashwagandha mg as well as the mg or percentage of withanolides. This should be shown in the ingredients.

Able

So you have heard this can be a possible side effect?

I take 2 x 450 mg capsules a day, one in the morning and one at night. I think that is actually the mg of active ingredient as on the side of the pack it says:

Ashwagandha Root (Withania somnifera) – 900 mg

The recommended serving is 900 mg. Unfortunately this is all the information there is as to the contents. It is manufactured by Swanson.

I could cut it down to 450mg. Perhaps in the morning to avoid any potential upset it might cause to my sleep, though I have not had any issues with sleep thus far. As I mentioned, I am reluctant to cut it out completely as I think it is the reason for the disappearance of some long term and troubling psychological anxiety symptoms I have been dealing with. However, I am not overly keen on this symptom either.

Do you think there is any stock to the idea that it is a healing experience?